# SDR DL76G080619

- Difficulty date: April 21, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 32,144 hours, 11,881 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Malfunctioned
- Location: Flap Torque
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

TE FLAP DISAGREE ON GO AROUND.  A/C DECLARED EMERGENCY LANDING.  TE FLAP SHUTDOWN EICAS MSG WITH FLAPS LOCKED AT 24 DEG.  ON ARRIVAL AT GATE, MTC PERFORMED, BITE OF FSPM CARDSALL TEST OK, PSEU BITE IS GO.  FLAP TORQUE LIMITERS WERE NOT TRIPPED.  ALL T/DONE PER FIM.  RESET ALT FLAP SWITCHES AND   MSG EXTINGUISHED.  RAN FLAPS ALL OP CKS NORMAL.  FLAP HANDLE DETENT AND PIN INSP OK.
